VOL. 36 · NO. 3 | 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 36 (3), (1989)
No abstract available
Articles
Daniel S. Freed, David Groisser
Michigan Math. J. 36 (3), 323-344, (1989) DOI: 10.1307/mmj/1029004004
KEYWORDS: 58D17, 58B20
No abstract available
W. B. R. Lickorish
Michigan Math. J. 36 (3), 345-349, (1989) DOI: 10.1307/mmj/1029004005
KEYWORDS: 57N50, 57M99, 57N12, 57Q99
No abstract available
Tze Beng Ng
Michigan Math. J. 36 (3), 351-364, (1989) DOI: 10.1307/mmj/1029004006
KEYWORDS: 57R25, 55S20, 55S45, 57R42
No abstract available
Mikiya Masuda
Michigan Math. J. 36 (3), 365-377, (1989) DOI: 10.1307/mmj/1029004007
KEYWORDS: 57S25, 57Q45, 57R20, 57S15
No abstract available
Fernando Pérez-González, Arne Stray
Michigan Math. J. 36 (3), 379-386, (1989) DOI: 10.1307/mmj/1029004008
KEYWORDS: 30E10, 30D40
No abstract available
Joaquim Bruna, Carmen Cascante
Michigan Math. J. 36 (3), 387-401, (1989) DOI: 10.1307/mmj/1029004009
KEYWORDS: 32A40
No abstract available
Robert M. Gethner
Michigan Math. J. 36 (3), 403-414, (1989) DOI: 10.1307/mmj/1029004010
KEYWORDS: 30B10, 30C15
No abstract available
Hiroshi Yamaguchi
Michigan Math. J. 36 (3), 415-457, (1989) DOI: 10.1307/mmj/1029004011
KEYWORDS: 32F15, 31B05
No abstract available
T. Sheil-Small
Michigan Math. J. 36 (3), 459-475, (1989) DOI: 10.1307/mmj/1029004012
KEYWORDS: 30A05
No abstract available
Back Matter
Michigan Math. J. 36 (3), (1989)
No abstract available
Back to Top